# SDR AALA952121

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AA
- Make and model: Boeing 767223
- Aircraft serial: 22309
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 1U13021
- Condition: Defective
- Location: Lt Mlg
- Component: Ronson
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

MIA - FLT 1165 - DURING APPROACH WHEN EXTENDING THE LANDING GEAR, THE GEAR DID NOT EXTEND.  DID GO-AROUND AND CYCLED GEAR WITH SAME RESULT.  ACCOMPLISHED ALTERNATE GEAR EXTENSION, DID FLYBY TO CONFIRM GEAR EXTENSION, AND LANDED MIA WITHOUT INCIDENT.  REPLACED MAIN GEAR SELECTOR VALVE, ACCOMPLISHED GEAR SWING, AND REPLACED RT MLG FORWARD DRAG BRAKE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
